TITLE

Harmonic maps from Riemannian polyhedra to geodesic spaces with curvature bounded from above

AUTHOR(S)
Fuglede, Bent
PUB. DATE
January 2008
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2008, Vol. 31 Issue 1, p99
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The hypothesis of local compactness of the target is removed from an earlier result about interior Hölder continuity of locally energy minimizing maps ϕ from a Riemannian polyhedron ( X, g) to a suitable ball B of radius R < π/2 (best possible) in a geodesic space with curvature ≤ 1. Furthermore, the variational Dirichlet problem for harmonic maps from an open set $$\Omega \Subset X$$ to B is shown to be uniquely solvable, and the solution is continuous up to the boundary ∂Ω at any regular point of ∂Ω at which the prescribed boundary map is continuous.
ACCESSION #
26762576

 

Related Articles

  • On the Trajectory Null Scrolls in 3-Dimensional Minkowski Space-Time E13. Ersoy, Soley; Tosun, Murat // Kyungpook Mathematical Journal;2008, Vol. 48 Issue 1, p81 

    In this paper, the trajectory null scroll in 3-dimensional Minkowski space-time E13 is given by a firmly connected null oriented line moving with Cartan frame along null curve. Some theorems and results between curvatures of base curve and distribution parameter of this surface are obtained....

  • METRIZATION OF CONNECTIONS WITH REGULAR CURVATURE. VANŽUROVÁ, ALENA // Archivum Mathematicum;2009, Vol. 45 Issue 4, p325 

    We discuss Riemannian metrics compatible with a linear connection that has regular curvature. Combining (mostly algebraic) methods and results of [41 and [5] we give an algorithm which allows to decide effectively existence of positive definite metrics compatible with a real analytic connection...

  • A note of the Morse index theorem for geodesics between submanifolds in semi-Riemannian geometry. Piccione, Paolo; Tausk, Daniel V. // Journal of Mathematical Physics;Dec99, Vol. 40 Issue 12, p6682 

    Examines the Morse index theorem for geodesics between submanifolds in semi-Riemannian geometry. Computation of the index of the Hessian of the action functional in semi-Riemannian; Proof of the Morse index theorem; Geodesics between two submanifolds of a Lorentzian manifold.

  • TRANSVERSAL BIWAVE MAPS.  // Archivum Mathematicum;2010, Vol. 46 Issue 3, p211 

    No abstract available.

  • THE ADAPTED COMPLEXIFICATION OF THE TWO-SPHERE WITH A LIOUVILLE METRIC. AGUILAR, RAÚL M. // Quarterly Journal of Mathematics;Jun2009, Vol. 60 Issue 2, p133 

    We show that the two-sphere with a Riemannian metric that is Liouville with finite isometry group does not admit an unbounded adapted complexification in the sense of Lempert and Szőke and of Guillemin and Stenzel; that is, its Grauert tube cannot have infinite radius. We prove this by first...

  • An elementary approach to gap theorems. Seshadri, Haresh // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Apr2009, Vol. 119 Issue 2, p197 

    Using elementary comparison geometry, we prove: Let (M, g) be a simply connected complete Riemannian manifold of dimension = 3. Suppose that the sectional curvature K satisfies -1 - s(r) ? K ? -1, where r denotes distance to a fixed point in M. If limr?8 e2rs(r) = 0, then (M, g) has to be...

  • Low-rank retractions: a survey and new results. Absil, P.-A.; Oseledets, I. // Computational Optimization & Applications;Sep2015, Vol. 62 Issue 1, p5 

    Retractions are a prevalent tool in Riemannian optimization that provides a way to smoothly select a curve on a manifold with given initial position and velocity. We review and propose several retractions on the manifold $${\mathcal {M}}_r$$ of rank- $$r$$ $$m\times n$$ matrices. With the...

  • THE GEODESICS OF A PSEUDO-RIEMANNIAN MANIFOLD. Bercu, Gabriel; Corcodel, Claudiu; Postolache, Mihai // Journal of Advanced Mathematical Studies;Sep2009, Vol. 2 Issue 2, p9 

    Given an arbitrary pseudo-Riemanniaa maaifold (M,g), consider a real function f, defined on M, whose Hessian with respect to the initial pseudo-Riemannian metric g is non-degenerate. Then we obtain a new pseudo-Riemannian manifold (M,h), where h = ∇g2f. The aim of this work is twofold....

  • Multiple brake orbits in $$m$$ -dimensional disks. Giambò, Roberto; Giannoni, Fabio; Piccione, Paolo // Calculus of Variations & Partial Differential Equations;Nov2015, Vol. 54 Issue 3, p2553 

    Let $$(M,g)$$ be a (complete) Riemannian surface, and let $$\Omega \subset M$$ be an open subset whose closure is homeomorphic to a disk. We prove that if $$\partial \Omega $$ is smooth and it satisfies a strong concavity assumption, then there are at least two distinct orthogonal geodesics in...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics